# SDR SWAA2024092038113

- Difficulty date: September 16, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 60,619 hours, 36,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT IS INOP<[01] REMOVED AND REPLACED LAMP ON L1 DOOR EXTERIOR EMERGENCY EXIT LIGHT IAW B737 AMM 33-51-04. OPS CHECK GOOD
